# SDR 00FDEA00689

- Difficulty date: September 30, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Bracket
- Part number: 652448295
- Part serial: 88122801
- Condition: Sheared
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT T/O & RAISING GEAR HANDLE RED LEFT GEAR UNSAFE LIGHT REMAIN ILLUM.  CONTINUED FLT AND MONITORED LIGHT IN ACCORD WITH RED TAB PROC.  *S/D*  REMOVED AND REPLACED LEFT MAIN GEAR UPLOCK PER MM 32-32-51.  OPS CK GOOD.
